# SDR CALA2025081807870

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 78,494 hours, 29,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PAX ENTRY DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE. RELAMPED FORWARD PAX DOOR EXTIRIOR LIGHT IAW AMM 33-51-04-960-801. NO HELP. NOTED EXIT SIGH FOR THE DOOR IS OUT. CHANGED BATTERY CHARGER FOR ASSOCIATED SECTION IAW AMM 33-51-06-960-806. NO HELP.   SECTION ONLY GIVES A BREIF FLASH WHEN ATTEMPTING OPPS CHEAK. SUSPECT BATTERY IS NOT HOLDING. REMOVED AND REPLACED BATTERY PACK FOR ASSOSIATED SECTION IAW AMM 33-51-06-610-802. BATTERY PACK WORKS BUT REQUIRES MORE TIME TO CHARGE. CHARGED BATTERY PACK IAW AMM 33-51-06-610-802. OPS CHECKED GOOD.
